Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why do I feel light headed and shaky after bending?

Answered by
Dr.
Dr. Mohammed Kappan

General & Family Physician

Practicing since :2002

Answered : 106 Questions

default
Posted on Mon, 10 Dec 2012 in General Health
Question: While bending over a sudden light headed feeling followed by shakes lasted
doctor
Answered by Dr. Mohammed Kappan 2 hours later
Hi,

Thanks for writing to us.

I would need a little more information from you to help you better.

1.     Do you have any history of Seizures?
2.     Were you unconscious during the shakes?
3.     How long did the shakes last?
4.     Are you having fever?
5.     Do you have any other pre-existing medical conditions that I could be missing?
6.     Where was the shaking, just in a part of body or the whole body?
7.     Are you on any medications?

Light-headedness and shaking can occur in various conditions. After a detailed history, we would need an exam and some tests to know what’s going on. Causes could include hypoglycaemia (low blood glucose levels), hypotension(low BP), anemia, drugs, alcohol, neurological disorders etc.

Please see a physician if this occurs again. The serious causes of such symptoms would definitely need to be excluded.

Thanks

Regards

Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Hypotension

doctor1 MD

I have had a problem with my heart beat rate changing from laying down at about 70 to 80 bpm, then sitting 90 to 120 or so, then to standing around 146 to 165 and my monitor says EE for error if higher at times. I have been sick with many other symptoms, blurry vision off and on, no appetite, Major Depressive Disorder, Migraines. While preparing medical records I have for an attorney for social security, I noted one doctor had a CT scan taken in 2005 and it said I have a posterior fossa arachnoid cyst, but he didn t think it was anything important. I did some research and found several articles that lead me to believe this may very well be what is causing my problems.... I had also be reviewing cases of Neural Mediated Hypotension which I seem to have quite a few of the same symptoms as some of the writers. Could this cyst being over the nerve area leaving the brain cause me to have Neural Mediated Hypotension?

doctor1 MD

I have the feeling of numbness in my head along with a constant headache, nausea and sudden feelings of being on fire. The heat starts from my back to my chest and head. I don t have a fever. When sitting still I get a feeling like I m on a boat. Dizzy spells and shaky hands even though I ve had a meal and I usually need to eat something sweet to stop the dizziness.

doctor1 MD

My 16 year old daughter fainted yesterday at school about 30 minutes after taking Bayer asprin. Today, before giving blood at her school blood drive, a nurse checked her blood pressure and it was 90/62 (they let her give blood anyway). After giving blood, she felt very weak and could hardly stand up. Could her fainting be from the asprin or could it be a side effect of her low blood pressure?

doctor1 MD

Is there a disorder that includes tingling in legs when walking and frequent pins and needles, extreme bloating and fullness after any type of meal, tachycardia, and orthostatic hypotension? I also have a constant stuff nose. All symptoms started around the same time and persist no matter what I do/take.

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...

doctor1 MD

I have copd . My blood pressure is usually around 126/70. The past couple of days it has been around 118/64. I also take benazapril . Should I be concerned? I've started a mild exercise program with a physical therapist for the past month. I am 70...

doctor1 MD

I may a rash from Epsom salt. I used it for my sore knee. The rash is all over my body. I have felt nausea in the stomach and weakness.